- 08-17-2011, 04:12 AM
I have been using triazole for the last 3 weeks and noticed at 3 pills, it lowered libido so I reduced it to two and now feel great. Libido is through the roof and feel good mentally and physically. The problem I have is I'm starting to slightly lose hair so should I reduce the dose to 1 a day? Also I have another bottle, should I take a week or two off and then start again, I like the results so far but not at the expense of my hair. Any feedback would be great.
- 08-17-2011, 05:46 AM
Are you sure that the TZ is causing the hair loss? I can't see anything in the ingredients that would cause this and haven't heard of any other reports.
What else are you taking? Any history of hair loss? What do you call 'slightly losing hair', one of two appearing in the shower, etc.? How old are you?
- 08-17-2011, 12:23 PM
I havent heard of hair loss while using Triazole, but I have heard of hair growing faster. Like the poster above asks, is there anything else that you are taking or was taking before this?
08-18-2011, 03:55 PM
08-19-2011, 08:27 AM
08-19-2011, 10:30 AM
I believe a High T level can cause hairloss if you have the genes that cause malepattern baldness. It makes it happen younger though. I can't find where I read this.
08-19-2011, 10:36 AM
Similar Forum Threads
- By CrabJab212 in forum SupplementsReplies: 17Last Post: 04-13-2011, 02:39 PM
- By new911 in forum SupplementsReplies: 6Last Post: 10-02-2010, 10:07 AM
- By Robboe in forum Company PromotionsReplies: 106Last Post: 09-21-2010, 08:10 AM